# SDR SWI2024F01042

- Difficulty date: August 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD3 CORROSION (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND INSTALLED NEW PAX DOOR MID DD3 IAW CRJ 200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R31702 REV. N.  NO LEAKS NOTED AT THIS TIME SEE CONTINUATION CARD FOR DETAILS AND COMPLIED WITH SKYTASKCARD 51-900-1003-SKY AND MAJOR FORM337
